MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 10ML LL W/TWINPAK DEVICE; NEEDLE, HYPODERMIC, SINGLE LUMEN

BECTON DICKINSON MEDICAL SYSTEMS BD SYRINGE 10ML LL W/TWINPAK DEVICE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 303393
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the bd syringe 10ml ll w/twinpak device label content was incorrect.The following information was provided by the initial reporter: material # 303393.Batch # 5065846.Verbatim: we received a case of bd 10ml twinpak syringes (ref (b)(4)) last week, and they came in packaging for the 5ml twinpaks (ref (b)(4)).Lot number on the outside of the box was 5065846.Just a head up.Additional information provided: the issue was found 05-02-2025 after receipt of the item.Photos are attached.If you zoom in you can see there is a 10 ml syringe in the 5 ml packaging.
 
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
No additional information was provided.
 
Additional Manufacturer Narrative
(b)(6) supplemental mdr - label content incorrect.One hundred samples and two photos of 10ml twinpak syringes (part number: 303393) from batch: 5065846 were received and evaluated.All samples arrived in sealed packages within a single case box and were confirmed to contain 10ml syringes.However, the top web labeling on all packages incorrectly indicated 5ml.Two photos show a box of 10 ml twinpak syringes alongside a sealed package.One photo displays the front of the package, and the other shows the back.Both clearly indicate that the top web graphics are for a 5 ml syringe, while the syringe inside is 10 ml.The condition observed is non-conforming per product specification.Potential root cause for the incorrect top web defect is associated with the packaging process.A corrective and preventive action (capa) will be initiated to address the issue and prevent recurrence.Furthermore, a device history record review was completed for provided lot number: 5065846.A review showed no rejected inspections or quality issues during the production that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD SYRINGE 10ML LL W/TWINPAK DEVICE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key22092734
Report Number1213809-2025-00352
Device Sequence Number17879415
Product Code FMI
UDI-Device Identifier00382903033935
UDI-Public(01)00382903033935(11)250306(17)300228(10)5065846
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K974006
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number303393
Device Lot Number5065846
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/05/2025
Supplement Date Received by Manufacturer06/06/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/06/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown